| Catalog Number |
00515048201 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
Event or Problem Description
It was reported that during surgery there was white powder attached on the product inside of the sterile tray.There was no patient impact but it is unknown if there was delay.Due diligence is complete and there is no additional information available.